zbMATH — the first resource for mathematics

Best approximation to functions with restricted derivatives. (English) Zbl 0362.41012

41A50 Best approximation, Chebyshev systems
26A15 Continuity and related questions (modulus of continuity, semicontinuity, discontinuities, etc.) for real functions in one variable
41A10 Approximation by polynomials
Full Text: DOI
[1] {\scE. Kimchi and D. Leviatan}, On restricted best approximation to functions with restricted derivatives, J. Approximation Theory, to appear. · Zbl 0319.41028
[2] Malozemov, V.N, Joint approximation of a function and its derivatives by algebraic polynomials, Soviet math. dokl., 7, 1274-1276, (1966) · Zbl 0176.34903
[3] Roulier, J.A, Polynomials of best approximation which are monotone, J. approximation theory, 9, 212-217, (1973) · Zbl 0271.41019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.